# SDR ASAA2019051329329

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 16,316 hours, 5,301 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20222
- Condition: Failed
- Location: Ac Bay
- Part time: 20,137 hours, 6,599 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED BITE CHECK REF AMM 21-61-00, FOUND FAULTY TCV. REMOVED AND REPLACED TCV REF AMM 21-51-10. OPS CHECK GOOD.
